Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Asymptotically flat and scalar flat metrics on $\mathbb {R}^3$ admitting a horizon
HTML articles powered by AMS MathViewer

by Pengzi Miao PDF
Proc. Amer. Math. Soc. 132 (2004), 217-222 Request permission

Abstract:

We give a new construction of asymptotically flat and scalar flat metrics on $\mathbb {R}^3$ with a stable minimal sphere. The existence of such a metric gives an affirmative answer to a question raised by R. Bartnik (1989).
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C80, 83C99
  • Retrieve articles in all journals with MSC (2000): 53C80, 83C99
Additional Information
  • Pengzi Miao
  • Affiliation: Department of Mathematics, Stanford University, Palo Alto, California 94305
  • MR Author ID: 715810
  • Email: mpengzi@math.stanford.edu
  • Received by editor(s): May 2, 2002
  • Received by editor(s) in revised form: August 23, 2002
  • Published electronically: May 9, 2003
  • Communicated by: Bennett Chow
  • © Copyright 2003 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 132 (2004), 217-222
  • MSC (2000): Primary 53C80; Secondary 83C99
  • DOI: https://doi.org/10.1090/S0002-9939-03-07029-1
  • MathSciNet review: 2021265